The Diabetes Forum Support Community For Diabetics Online banner
1 - 4 of 4 Posts

·
Registered
Joined
·
2,771 Posts
Discussion Starter · #1 ·
I use glucose tablets most of the time when I have a low. Today, I needed some and the tablets make my mouth and tongue burn. I use the Walmart brand and I have this problem everytime I need to eat the tablets. Anyone know why I am having this problem?
 

·
Registered
Joined
·
25 Posts
I have never liked the Glucose Tablets, the Hard ones are two hard and the soft ones turn my tongue and gums the color of the tablet. I have been using airheads actually to correct my sugars. My rational, was that the Glucose Tablet is kind of like a candy, that doesn't taste that good. Normally if my sugar is low i need 2-3 tablets to see an increase while active. So i went with Airheads, you can buy in bulk for cheap, each airhead is individuall rapped. So I can and Often do carry 2-3 in my pocket during games. I feel a low sugar, I take one out and eat it while, pitching, fielding or running the base's. You can't carry Tablets in your pockets if you sweet, and they are kind of hard to chew on the run. The Air head is like a piece of gum. I don't know if the Corn syrup is the best, but it works for me. The
 

·
Registered
Joined
·
1,590 Posts
I use glucose tablets most of the time when I have a low. Today, I needed some and the tablets make my mouth and tongue burn. I use the Walmart brand and I have this problem everytime I need to eat the tablets. Anyone know why I am having this problem?
does your tongue look different than it usually does? I mean...does it have a red, bumpy look....or do you see white patches in your mouth anywhere? I only ask because I know you have been taking a lot of antibotics and steroids, sometimes when I have to do that I get oral thrush. When it starts out it burns, especially with something like citrus flavored. Something to consider...
 

·
Registered
Joined
·
2,771 Posts
Discussion Starter · #4 ·
does your tongue look different than it usually does? I mean...does it have a red, bumpy look....or do you see white patches in your mouth anywhere? I only ask because I know you have been taking a lot of antibotics and steroids, sometimes when I have to do that I get oral thrush. When it starts out it burns, especially with something like citrus flavored. Something to consider...
Tongue looks OK. I have been on high alert for thrush since taking prednisone and Advair. I usually have trouble with the sour green apple and watermelon flavored glucose tablets. If I chew them, I don't have a problem, it is when I suck on them that my tongue and mouth burns.
 
1 - 4 of 4 Posts
Top